# SDR AALA202308035151

- Difficulty date: June 16, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 69,256 hours, 32,107 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 7916
- Condition: Worn
- Location: Zone 700 - Gears
- Part time: 42,511 hours, 20,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DIVERTED TO DFW. HOT BRAKES AFTER TAKE OFF, CREW CYLCED THE GEAR PER THE QRH AND NOTED THAT THE GEAR WOULD NOT RETRACT AND HAD MULTIPLE ECAM MESSAGES FOR HOT BRAKES, LANDING GEAR DOORS NOT CLOSED, LANDING GEAR NOT UPLOCKED AND LANDING GEAR SHOCK ABSORBER FAULT. THE AIRCRAFT DIVERTED TO DFW WITH THE GEAR DOWN AND LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202306195151:  MAINTENANCE REPLACED THE #2 BRAKE ASSEMBLY PER AMM 32-42-27. MAINTENANCE ALSO FOUND THE NOSE LANDING GEAR SUPPORT MOUNTING BRACKET FOR PROXIMITY SENSORS BOLT WAS LOOSE / WORN (AALA202308038893). MAINTENANCE REPLACED THE BOLT AND ACCOMPLISHED AN ADJUSTEMENT OF THE NOSE LANDING GEAR PROXIMITY SENSORS / TARGETS PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
